MathSciNet Relay Station
MathSciNet bibliographic data
MR2022359 (2004i:46025) 46B28 (46E40)
Bu, Qingying Weakly sequential completeness of the projective tensor product $L\sp p[0,1]\hat\otimes X,\ 1<p<\infty$. Proc. Amer. Math. Soc. 132 (2004), no. 2, 381–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement